# SDR AWXA9900444

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 26,699 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.  REMOVED AND REPLACED MID CABIN RT POWER SUPPLY AND BATTERY.  OPS CK NML.
